sayhello
Have Camera, Will Travel
- Joined
- Oct 28, 2006
- Messages
- 16,826
Exedrin Migraine might be a good choice, also. It contains 250 mg of aspirin & 65 mg of caffeine, which is supposed to be pretty comparable to a cup of coffee. (It also has 250 mg of acetaminophen, but I don't think that would hurt you). Just in case you didn't have access to a drink with caffeine.Pack aspirin for the adults as well. This combined with caffiene helps with the altitude more than anything. (Obviously not for the kids, but for the adults at least!)
Sayhello